# SDR 99UAL900462

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Audio Box
- Part number: RDAX4322
- Condition: Failed
- Location: Row 32c
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL AROUND SEAT 33, 32, 34 LEFT SIDE OF AC.  PAX CLAIMS SMELLS WAS STRONG FOR FEW SECONDS THEN DISAPPEARED.  PAX 32C LOOSE OVERHEAD LIGHTS AND AUDIO.  *S/D*  SEAT ELECTRONIC BOX FAILED AT SEAT 32C.  REPLACED SEAT ELECTRONIC BOX AT 32C, OPS CHECK NORMAL AND NO ODOR NOTED.
